# SDR ABXA9701856

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4750422
- Condition: Cracked
- Location: Bs 860
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 860, AFT SIDE AT STR 18R, TIE FITTING IS CRACKED.  REPAIRED IAW SRM 51-1-20D AND DWG 4750422.
